Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic continuation for functions of several complex variables


Authors: R. H. Cameron and D. A. Storvick
Journal: Trans. Amer. Math. Soc. 125 (1966), 7-12
MSC: Primary 32.27
DOI: https://doi.org/10.1090/S0002-9947-1966-0203081-8
MathSciNet review: 0203081
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, N. J., 1948. MR 0027863 (10:366a)
  • [2] F. Browder, Real analytic functions on product spaces and separate analyticity, Canad. J. Math. 13 (1961), 650-656. MR 0132395 (24:A2240)
  • [3] R. H. Cameron and D. A. Storvick, A translation theorem for analytic Feynman integrals, Trans. Amer. Math. Soc. 125 (1966), 1-6. MR 0200987 (34:872)
  • [4] R. A. Kunze and E. M. Stein, Uniformly bounded representations. II, Amer. J. Math. 83 (1961), 723-786. MR 0163989 (29:1288)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.27

Retrieve articles in all journals with MSC: 32.27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0203081-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society